Applied Mathematics

Vol.4 No.5A(2013), Paper ID 31909, 8 pages

DOI:10.4236/am.2013.45A009

 

Convergence and Error of Some Numerical Methods for Solving a Convection-Diffusion Problem

 

Gabriela Nut, Ioana Chiorean, Petru Blaga

 

Applied Mathematics Department, Babes-Bolyai University, Cluj Napoca, Romania
Applied Mathematics Department, Babes-Bolyai University, Cluj Napoca, Romania
Applied Mathematics Department, Babes-Bolyai University, Cluj Napoca, Romania

 

Copyright © 2013 Gabriela Nut, Ioana Chiorean, Petru Blaga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Nut, I. Chiorean and P. Blaga, "Convergence and Error of Some Numerical Methods for Solving a Convection-Diffusion Problem," Applied Mathematics, Vol. 4 No. 5A, 2013, pp. 72-79. doi: 10.4236/am.2013.45A009.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.